A generalized Einstein relation for flux-limited diffusion

M. Zakari, D. Jou

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In the presence of strong external fields the Einstein relation between diffusion coefficient and friction coefficient must be modified, and it becomes dependent on the fields. We study how this transport relation should be generalized far from equilibrium for some particular forms of phenomenological flux limiters, which have been used in recent literature. © 1998 Elsevier Science B.V. All rights reserved.
Original languageEnglish
Pages (from-to)205-210
JournalPhysica A: Statistical Mechanics and its Applications
Volume253
DOIs
Publication statusPublished - 1 May 1998

Fingerprint Dive into the research topics of 'A generalized Einstein relation for flux-limited diffusion'. Together they form a unique fingerprint.

Cite this